# SDR QR9R2023072800001

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723309701
- Aircraft time: 3,516 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM027300
- Part serial: 6364
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL COMPRESSOR MOD 02 ASSEMBLY FAILED DURING RUNOUT CHECK (BEYOND ALLOWABLE LIMIT).
